Dear Sir, I am taking one Lithosun Sr 400 mg daily since last two years along with one or two tablets of Quitpine 100 depanding of sleeping . Earlier I was taking two litosun sr tablets daily since 2005 due depression treatment by Dr. Ashit seth, Mumbai, along with three four other tablets like lemetac,mirtaz,venlor,maxgalin, etc.Originally it was told that I am suffering from unipolar depression and accordingly treatment was given. But after a year when problem again started , it was informed that I am suffering from Bipolar depression and accordingly treatment was given.After three years of this treatment I have stopped taking all tablets except Lithosun sr and quitpin as per advice of local Psychrist due to recovery. Now I am feeling well and no depression symptoms are there. I have attempted to stop Lithosun Sr in last year, but I found some problems of Back Pain and body pain etc.I consulted Neurosurgen and he advised to take Lithosun sr twice a day along with pain killers. No advrese thing wre observed in varios reports og blood, sugar,xray, MRI etc. I have started taking one Lithosun sr daily and Dr told me that dose of one or two dose of lihtosun sr in not harm full as some physicians have told it as toxic and want ot check Lithiom level in Blood. Now after one year I have agaim tried to stop Lithosun sr nad starts consuming once in two days and now once in a week, since last one month.Again some pain started in back, though it is persisting mildly since long back. Kindly advive: 1.Should I continue Lithosun sr as etc. once daily?. i want to stop it as I am feeling well and no symptoms of depression is there.If yes in what manner I should stop it. 2Is there any link of body pain with Lithosun sr? 3.After consuming large quantity of drugs in last thre four years what will be side effects of these as I have now permanent preblem of pain etc. and I am not in a position of doing some minimum physical exertion due to pain in Musles etc. Kind Regards
We can not advice on discontinuation of drugs since we are not your personal psychiatrist. Stopping lithium has to be done under medical supervision. Generally muscle aches are a side effect of Lithosun or Lithium and not a result of discontinuation of lithium. We are not able to attribute your muscle aches to a specific diagnosis.
- One of my friends's Husband, he is wetting the bed by passing urine on ...
- I can not sleep in midnight... i am getting scared of that dark... i c ...
- My problem is some one has placed devices on my brain and body.I was d ...
- I AM ALWAYS TIRED, I MEAN ALWAYS !!! I COULD SLEEP TILL 12 NOON EVER D ...
- I am father of a three year old, he is unable to hold small/thin objec ...
- Doctor im a 21 year male im having a serious problem of concentration. ...
- I am a 24 years old boy and was diagnosed with anxiety neurosis last y ...
Myocardial infarction is a heart attack caused due to the blockage of blood to the heart muscles. If blood supply is not restored with 20 to 40 minutes irreversible death of the heart muscles begin...More
Pleurisy, also known as Pleuritis, is an inflammation of the pleural membrane, a thin protective membranous lining over the lungs. This causes sharp pain during inspiration as the inflamed membrane...More
The classic indications for a bacterial infection include:
• Localized redness
• Pain is in the sp...More